Follow
Stefano Luzzatto
Stefano Luzzatto
Research Scientist, Abdus Salam International Centre for Theoretical Physics
Verified email at ictp.it
Title
Cited by
Cited by
Year
Markov structures and decay of correlations for non-uniformly expanding dynamical systems
JF Alves, S Luzzatto, V Pinheiro
Annales de l'Institut Henri Poincaré C 22 (6), 817-839, 2005
1362005
The Lorenz attractor is mixing
S Luzzatto, I Melbourne, F Paccaut
Communications in Mathematical Physics 260, 393-401, 2005
1332005
Decay of correlations in one-dimensional dynamics
H Bruin, S Luzzatto, S Van Strien
Annales scientifiques de l'Ecole normale supérieure 36 (4), 621-646, 2003
1272003
From rates of mixing to recurrence times via large deviations
JF Alves, JM Freitas, S Luzzatto, S Vaienti
Advances in Mathematics 228 (2), 1203-1236, 2011
832011
SRB measures for partially hyperbolic systems whose central direction is weakly expanding
JF Alves, CL Dias, S Luzzatto, V Pinheiro
Journal of the European Mathematical Society 19 (10), 2911-2946, 2017
532017
Positive Lyapunov exponents for Lorenz-like families with criticalities
S Luzzatto, M Viana
Astérisque 261, 201-237, 2000
492000
Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: horseshoes with internal tangencies
Y Cao, S Luzzatto, I Rios
arXiv preprint math/0306041, 2003
482003
Statistical properties of one-dimensional maps with critical points and singularities
K Diaz-Ordaz, MP Holland, S Luzzatto
Stochastics and Dynamics 6 (04), 423-458, 2006
472006
Stochastic-like behaviour in nonuniformly expanding maps
S Luzzatto
Handbook of dynamical systems 1, 265-326, 2006
412006
Lyapunov exponents and rates of mixing for one-dimensional maps
JF Alves, S Luzzatto, V Pinheiro
Ergodic Theory and Dynamical Systems 24 (3), 637-657, 2004
412004
Non-uniformly expanding dynamics in maps with singularities and criticalities
S Luzzatto, W Tucker
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 89 …, 1999
411999
The boundary of hyperbolicity for Hénon-like families
Y Cao, S Luzzatto, I Rios
Ergodic Theory and Dynamical Systems 28 (4), 1049-1080, 2008
382008
The geometric approach for constructing Sinai–Ruelle–Bowen measures
V Climenhaga, S Luzzatto, Y Pesin
Journal of Statistical Physics 166, 467-493, 2017
292017
Finite resolution dynamics
S Luzzatto, P Pilarczyk
Foundations of Computational Mathematics 11, 211-239, 2011
252011
Bounded recurrence of critical points and Jakobson's theorem
S Luzzatto
LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES, 173-210, 2000
252000
A minimum principle for Lyapunov exponents and a higher-dimensional version of a theorem of Mañé
Y Cao, S Luzzatto, I Rios
Qualitative Theory of Dynamical Systems: 5, 2, 2004, 261-273, 2004
242004
Computable conditions for the occurrence of non-uniform hyperbolicity in families of one-dimensional maps
S Luzzatto, H Takahasi
Nonlinearity 19 (7), 1657, 2006
222006
Geometry of expanding absolutely continuous invariant measures and the liftability problem
JF Alves, CL Dias, S Luzzatto
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 30 (1), 101-120, 2013
212013
Statistical properties and decay of correlations for interval maps with critical points and singularities
S Luzzatto, I Melbourne
Communications in Mathematical Physics 320, 21-35, 2013
192013
Parameter exclusions in Hénon-like systems
S Luzzatto, M Viana
Russian Mathematical Surveys 58 (6), 1053, 2003
182003
The system can't perform the operation now. Try again later.
Articles 1–20